MathSciNet Relay Station
MathSciNet bibliographic data
MR2863801 15A03 (15A18 15B57 65F15 65F30)
Zhang, Xiang; Wang, Qing-Wen; Liu, Xin Inertias and ranks of some Hermitian matrix functions with applications. Cent. Eur. J. Math. 10 (2012), no. 1, 329–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement